| Model Number |
NCEUP3508X |
| Medical Device Problem Codes |
Deflation Problem (1149); Device Damaged by Another Device (2915)
| Health Effect - Clinical Codes |
Obstruction/Occlusion (2422); Insufficient Information (4580)
| Date of Event |
10/01/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
An attempt was made to use one onyx frontier coronary drug eluting stent and one nc euphora coronary balloon to treat a lesion.The onyx frontier stent was implanted.It was reported that balloon deflation difficulties occurred with the nc euphora balloon, and the device would not deflate at the lesion site.The onyx frontier stent was being post-dilated with the nc euphora balloon mid-stent.One the second post-dilation inflation to 6 atm, the balloon wasn't fully deflated.Negative was pulled.A guidewire was used to help dislodge the balloon from the stent, however, in the process the stent moved and had to be retrieved.The stent was found in the ulnar artery and was removed by a snare.The nc euphora balloon deflated the first time but did not deflate after the second inflation.The catheter and balloon did not seem to be kinked.The patient was fine and was discharged in the evening.The patient is alive with no further injury.
Additional Manufacturer Narrative
Additional Manufacturer Narrative
Additional information: the lesion being treated was in the left anterior descending (lad) artery.The nc euphora balloon was inflated, and it appeared that the stent deployed appropriately.When the guidewire was removed the stent was not visible under fluoroscopy.Additional imaging was completed to find the stent, but it was not possible to locate the stent.The patient returned to the inpatient unit where it was identified that the patient's hand was cool and pulseless.The patient was sent to interventional radiology where the stent was found in the ulnar artery and was removed by a snare.Section a.Patient information: patient demographics updated.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.